# SDR DHL2003873005

- Difficulty date: March 18, 2003
- Submitted: March 19, 2003
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- System (JASC): 2611 · Smoke Detection
- Part: Lamp
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K, O

## Discrepancy

1)  #4 SMOKE DETECTOR WILL NOT TEST.2)  TRANSFERRED TO DMI LOG IAW DC-8 MEL 26-6-2, CAT. "C", DMI #12300 PLACARD INSTALLED.                                                                              3)  REF. DMI #12300 #4 SMOKE DETECTOR WILL NOT TEST.4)  RELAMPED SMOKE DETECTOR. OPS CHECKED GOOD PER M/M 26-10-0. THIS CLEARS DMI #12300.
